I've been looking into the possibility of getting an IUD when I finish up my current monofeme prescription, but I have a few questions. I posted months ago about how I was having really nasty cramping post-orgasm; cold sweats, diarrhea, all kinds of nasty. I consulted with my gyno and had an internal ultrasound and was basically told they had no idea what was going on and I should just hope it goes away the same way it showed up. The only thing I was doing out of the ordinary was stacking my pills, which my gyno assured me has no negative side effects. However, when I stopped stacking I stopped cramping! So I just resigned myself to having periods.
The idea of the longer more painful periods that come with the Paragard terrifies me, but I know that many women lose their periods all together with the Mirena. I'm not sure of the mechanics of the Mirena, but is it possible that it could have the same effect on me as pill-stacking? Or are the disappearing periods induced differently? I know this is a hard question to answer since my 'condition' technically doesn't exist, but I was hoping one of you genius superstars might be able to expand my knowledge :)
Also, if there are any IUD divas who bled for up to a month after insertion, did that significantly negatively impact your sex life for that time?
x-posted to IUD Divas; Vagina Pagina